Publication

My main research interests include probabilistic combinatorics, random structures, random matrix theory and its applications.

Google Scholar, ORCID iD iconorcid.org/0000-0001-8128-3441


Publications/Preprints:

  1. Matrix perturbation bounds with random noise and their applications, (with A. Deneanu, S. O’Rourke, V. Vu), in preparation.
  2. A generalized Hardy-Ramanujan formula for the number of restricted integer partitions (with T. Jiang), preprint available.
  3. Limiting empirical spectral distribution for the non-backtracking matrix of an Erdos-Renyi random graph (with P. M. Wood), preprint. pdf
  4. Random restricted partitions (with T. Jiang), preprint. pdf

  5. Eigenvectors of random matrices: a survey (with S. O’Rourke and V. Vu), Journal of Combinatorial Theory, Series A, 144:361–442 (2016). pdf

  6. Statistical properties of eigenvalues of Laplace-Beltrami operators (with T. Jiang), submitted. pdf

  7. Random perturbation of low rank matrices: Improving classical bounds (with S. O’Rourke and V. Vu), to appear on Linear Algebra and its Applications. pdf

  8. Random weighted projections, random quadratic forms and random eigenvectors (with V. Vu), Random Struct. Alg., 47(4): 792–821 (2015).pdf

  9. New methods for handling singular covariance matrices (with G. Tucci), submitted. pdf

  10. Random covariance matrices: Universality of local statistics of eigenvalues up to the edge, Random Matrices: Theory and Appl. 1 (2012). pdf

  11. Sparse random graphs: Eigenvalues and Eigenvectors (with L. Tran and V. Vu), Random Struct. Alg., 42(1):110–134 (2013). pdf


Conference Proceedings:

  1. An Innovative Approach for Analyzing Rank Deficient Covariance Matrices (With G. Tucci), Proceeding of the International Symposium on Information Theory, Boston, 2012. Link: Proceeding.